Geometry of forking in simple theories
Source: J. Symbolic Logic
Volume 71, Issue 1
We investigate the geometry of forking for SU-rank 2 elements in
supersimple ω-categorical theories and prove stable forking and
some structural properties for such elements. We extend this analysis
to the case of SU-rank 3 elements.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.jsl/1140641179
Digital Object Identifier: doi:10.2178/jsl/1140641179
Mathematical Reviews number (MathSciNet): MR2210072
Zentralblatt MATH identifier: 05038904
Byunghan Kim Simplicity, and stability in there, Journal of Symbolic Logic, vol. 66 (2001), pp. 822--836.
Byunghan Kim and Anand Pillay Simple theories, Annals of Pure and Applied Logic, vol. 88 (1997), pp. 149--164.
-------- Around stable forking, Fundamenta Mathematicae, vol. 170 (2001), pp. 107--118.
Assaf Peretz Investigations into the geometry of forking in simple theories, Ph.D. thesis, UC Berekeley,2003.
Saharon Shelah Classification theory, North-Holland, Amsterdam,1978.
Mathematical Reviews (MathSciNet): MR513226
-------- Simple unstable theories, Annals of Pure and Applied Logic, vol. 19 (1980), pp. 177--203.
Mathematical Reviews (MathSciNet): MR595012
Frank Wagner Simple theories, Kluwer Academic Publishers, Dordrecht,2000.